# SDR UALA2013040402216

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 42,309 hours, 17,848 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Temp Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP CONTROL ABNORMAL.  COCKPIT AND FWD CABIN REQ TEMP KNOBS TURNED FULL CTR CLOCKWISE TO COOL.  REPLACED OUTLET TEMP SENSOR AND WATER SENSOR IAW MM. OPERATED PACK, PACK OPS NORMAL.
